# SDR AALA20110829MIA01

- Difficulty date: August 29, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 35,544 hours, 14,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PIN AT CONNECTOR FOR EMERGENCY SIGN AT RIGHT NUMBER 1 DOOR NOT LOCKED INTO CONNECTOR.  SECURED AND LOCKED PIN IN PLACE.  OPS CHECKS NORMAL.
